Publications by Jesper M. Møller

  1. Equivariant Euler characteristics of the unitary building arXiv:1707.00850
  2. Equivariant Euler characteristics of subspace posets arXiv:1701.03411
  3. (With C. Broto and R. Oliver) Automorphisms of fusion systems of finite simple groups of Lie type arXiv:1601.04566
  4. Equivariant Euler characteristics of partition posets European Journal of Combinatorics 61 (2017), 1-24 (article)
  5. (With Jérôme Scherer) Localization genus Publicacions Matemàtiques 61 (2017), 259-281 (article)
  6. (With Frank Lutz) Chromatic numbers of simplicial manifolds arXiv:1503.08251 (short presentation)
  7. Euler characteristics of centralizer subcategories arXiv:1502.01317 (short presentation)
  8. (With Matthew Gelvin) Homotopy equivalences between p-subgroup categories Journal of Pure and Applied Algebra 219 (2015), 3030-3052 (article)
  9. (With Gesche Nord) Chromatic polynomials for simplicial complexes Graphs and Combinatorics 32 (2016), 745-772 (article) DOI 10.1007/s00373-015-1578-6
  10. (With Martin Wedel Jacobsen) Euler characteristics of Frobenius categories. J. Pure Appl. Algebra 216 (2012) 2665-2696 (article)
  11. (With Natalia Dobrinskaya and Dietrich Notbohm) Vertex colorings of simplicial complexes. (preprint) arXiv:1007.0710
  12. (With Jérôme Scherer) Can one classify finite Postnikov systems?. Bull London Math Soc 42 (2010) 661-672. MR2669687 (article)
  13. (With C. Broto and R. Oliver) Equivalences between fusion systems of finite groups of Lie type. J. Amer. Math. Soc. 25 (2012) 1-20. MR2833477 (article)
  14. (With K. Andersen, J. Grodal, and A. Viruel) The classification of p-compact groups for p odd. Ann. of Math. (2) 167 (2008), no. 1, 95--210. MR2373153 (article)
  15. (With C. Broto) Chevalley p-local finite groups. Algebraic & Geometric Topology 7 (2007), 1809-1919. MR2366180 (abstract) (article)
  16. N-determined 2-compact groups II. Fund. Math. 196 (2007), 1-90. MR2338539 (abstract) (article)
  17. N-determined 2-compact groups I. Fund. Math. 195 (2007), 11-84. MR2314074 (abstract) (article)
  18. N-determined p-compact groups. Fund. Math. 173 (2002), 201-300. MR1925483 (abstract) (article)
  19. Rational equivalences between classifying spaces. Math. Z. 241 (2002), 761-799. MR1942240 (article)
  20. Toric Morphisms. Cohomological methods in homotopy theory (Bellaterra, 1998), 271-306, Progr. Math., 196, Birkhäuser, Basel, 2001. MR1851259 (article)
  21. (With C. Broto) Embeddings of DI2 in F4. Trans Amer Math Soc 353 (2001), 4461-4479. MR1851179 (article)
  22. Normalizers of maximal tori. Math. Z. 231 (1999), no. 1, 51-74. MR1696756 (article)
  23. (With K. Ishiguro and D. Notbohm) Rational self-equivalences of spaces in the genus of a product of quaternionic projective spaces. J. Math. Soc. Japan 51 (1999), no. 1, 45-61. 99j:55004
  24. (With D. Notbohm) Connected finite loop spaces with maximal tori. Trans. Amer. Math. Soc. 350 (1998), no. 9, 3483-3504. 98k:55008 (article)
  25. Deterministic p-compact groups. Stable and unstable homotopy (Toronto, ON, 1996), 255-278, Fields Inst. Commun., 19, Amer. Math. Soc.,Providence, RI, 1998, pp. 255-278. MR1622352 (article)
  26. (With C.A. McGibbon) Connected covers and Neisendorfer's localization theorem. Fund. Math. 152 (1997), no. 3, 211-230. 98g:55017 (article)
  27. (With W.G. Dwyer) Homotopy fixed points for cyclic p-group actions. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3735-3739. 98d:55013 (article)
  28. Extensions of $p$-compact groups. Algebraic topology: New trends in localization and periodicity (Sant Feliu de Guíxols, 1994), 307-327, Progr. Math., 136, Birkhäuser, Basel, 1996. 98c:55012 (article)
  29. Completely reducible $p$-compact groups. The Cech centennial (Boston, MA, 1993), 369-383, Contemp. Math., 181, Amer. Math. Soc.,Providence, RI, 1995. 97b:55020 (article)
  30. Rational isomorphisms of p-compact groups. Topology 35 (1996), no. 1, 201-225. 97b:55019 (article)
  31. (With M. Axenides and A. Johansen) A Z/2 structure in the configuration space of Yang-Mills theories. J. Math. Phys. 36 (1995), no. 10, 5284-5296. 96i:58024
  32. Homotopy Lie groups. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 4, 413-428. 96a:55026 (article)
  33. (With D. Notbohm) Centers and finite coverings of finite loop spaces. J. Reine Angew. Math. 456 (1994), 99-133. 95j:55029 (article)
  34. Fundamental groups of section spaces. Topology. Theory and applications, II (Pécs, 1989), 401-410, Colloq. Math. Soc. János Bolyai, 55, North-Holland, Amsterdam, 1993. 94h:55022 (article)
  35. The normalizer of the Weyl group. Math. Ann. 294 (1992), no. 1, 59-80. 94b:55010 (article)
  36. (With C.A. McGibbon) How can you tell two spaces apart when they have the same n-type for all n? Adams Memorial Symposium on Algebraic Topology, 1 (Manchester, 1990), 131-143, London Math. Soc. Lecture Note Ser., 175, Cambridge Univ. Press, Cambridge, 1992. 93i:55010 (article)
  37. (With C.A. McGibbon) On infinite-dimensional spaces that are rationally equivalent to a bouquet of spheres. Algebraic topology (San Feliu de Guíxols, 1990), 285-293, Lecture Notes in Math., 1509, Springer, Berlin, 1992. 93h:55012
  38. (With C.A. McGibbon) On spaces with the same $n$-type for all n. Topology 31 (1992), no. 1, 177-201. 92m:55008 (article)
  39. Self-homotopy equivalences of group cohomology spaces. J. Pure Appl. Algebra 73 (1991), no. 1, 23-37. 92j:55008 (article)
  40. Equivariant self-homotopy equivalences of $2$-stage $G$-spaces. Groups of self-equivalences and related topics (Montreal, PQ, 1988), 133-146, Lecture Notes in Math., 1425, Springer, Berlin, 1990. 91m:57030
  41. On equivariant function spaces. Pacific J. Math. 142 (1990), no. 1, 103-119. 91a:55024 (paper)
  42. Samelson products in spaces of self-homotopy equivalences. Canad. J. Math. 42 (1990), no. 1, 95-108. 91a:55015
  43. Self-homotopy equivalences of $H\sb *(-;\bold Z/p)$-local spaces. Kodai Math. J. 12 (1989), no. 2, 270-281. 90i:55019
  44. Polynomial complements. Topology Appl. 31 (1989), no. 2, 149-158. 90e:55030 (article)
  45. Self-maps on twisted Eilenberg-Mac Lane spaces. Kodai Math. J. 11 (1988), no. 3, 372-378. 90a:55017
  46. Spaces of sections of Eilenberg-Mac Lane fibrations. Pacific J. Math. 130 (1987), no. 1, 171-186. 89d:55048 (article)
  47. Nilpotent spaces of sections. Trans. Amer. Math. Soc. 303 (1987), no. 2, 733-741. 88j:55007 (article)
  48. On the ${\rm mod}\;2$ cohomology of spaces of sphere and projective bundle sections. Topology Appl. 23 (1986), no. 1, 1-23. 87g:55036
  49. (With M. Raussen) Rational homotopy of spaces of maps into spheres and complex projective spaces. Trans. Amer. Math. Soc. 292 (1985), no. 2, 721-732. 86m:55019 (article)
  50. On the homology of spaces of sections of complex projective bundles. Pacific J. Math. 116 (1985), no. 1, 143-154. 86k:55019
  51. On spaces of maps between complex projective spaces. Proc. Amer. Math. Soc. 91 (1984), no. 3, 471-476. 85f:55004
  52. Equivariant embeddings of principal $Z\sb{n}$-bundles into complex vector bundles. Topology Appl. 16 (1983), no. 3, 279-286. 85b:57002
  53. (With V.L. Hansen) On the existence of equivariant embeddings of principal bundles into vector bundles. Proc. Amer. Math. Soc. 88(1983), no. 1, 157-161. 84m:57002
  54. On polynomial coverings and their classification. Math. Scand. 47 (1980), no. 1, 116-122. 83b:55013

Jesper Michael Møller
Last modified: Fri Oct 29 16:53:03 CEST 2010